Generalized inverses in C*-algebras, 2
Maher, Philip (2007) Generalized inverses in C*-algebras, 2. Rendiconti del Circolo Matematico di Palermo, 56 (2). pp. 459-463. ISSN 0009-725X
Full text is not in this repository.
Official URL: http://dx.doi.org/10.1007/BF03032096
This item is available in the Library Catalogue
We first complete, and second extend, the work begun in the paper "Generalized inverses in C*-algebras". The paper, which recaptured the elementary theory of generalized inversesin the context of C*-algebras, contained an omission: it left open whether or not generalized inverses actually exist. Here, first, we give a condition (Theorem 4) for the existence of a generalized inverse of an element of a C*-algebra. Second, the paper contained a "right-handed" inequality to do with minimizing ||ax-c|| (and a corresponding "left-handed" one to do with minimizing ||xb-c||). Here, we obtain a "double-sided" result on minimizing ||axb-c|| (which subsumes the results of the paper on minimizing ||ax-c|| and ||xb-c||).
|Research Areas:||A. Middlesex University Schools and Centres > School of Science and Technology > Design Engineering and Mathematics|
|Deposited On:||26 Jun 2012 09:58|
|Last Modified:||13 May 2014 15:47|
Repository staff only: item control page
Full text downloads (NB count will be zero if no full text documents are attached to the record)
Downloads per month over the past year